# SDR UPS00832009

- Difficulty date: March 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,1 RT WING LWR SKIN ABOVE NR 4 PYLON CUT-OUT HAS REPAIR DOUBLER CRACKED, STA XW485.0.  REPAIRED AREA IAW SRM 57-2-1A FIG 2.
